Overholonomicity of overconvergent F-isocrystals over smooth varieties

Daniel Caro, Nobuo Tsuzuki

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We prove the overholonomicity of overconvergent F-isocrystals over smooth varieties. This implies that the notions of overholonomicity and devissability in overconvergent F-isocrystals are equivalent. Then the over-holonomicity is stable under tensor products. So, the overholonomicity gives a p-adic cohomology stable under Grothendieck's cohomological op-erations.

Original languageEnglish
Pages (from-to)747-813
Number of pages67
JournalAnnals of Mathematics
Issue number2
Publication statusPublished - 2012 Sep

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Overholonomicity of overconvergent F-isocrystals over smooth varieties'. Together they form a unique fingerprint.

Cite this